Journal of Logic and Computation
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Logic Comput., 2020, Volume 30, Issue 1, Pages 239–256 (Mi jlc2)  

Reconciling Lambek's restriction, cut-elimination, and substitution in the presence of exponential modalities

Max Kanovichab, Stepan Kuznetsovcb, Andre Scedrovdb

a University College London, Computer Science Department, London WC1E 6BT, UK
b National Research University Higher School of Economics, Faculty of Computer Science, Moscow 109028, Russia
c Steklov Mathematical Institute of the RAS, Department of Mathematical Logic, Moscow 119991, Russia
d University of Pennsylvania, Department of Mathematics, Philadelphia 19104, USA

Funding Agency Grant Number
National Research University Higher School of Economics
Ministry of Education and Science of the Russian Federation 5-100
Office of Naval Research
This article was prepared within the framework of the HSE University Basic Research Program and funded by the Russian Academic Excellence Project '5-100.' During a preliminary version of this work, A. Scedrov was also partially supported by the Office for Naval Research. S. Kuznetsov's work was also supported by the President of Russia Council for Support of Young Russian Scientists and Leading Scientific Schools of Russia.


DOI: https://doi.org/10.1093/logcom/exaa010


Bibliographic databases:

Received: 29.02.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jlc2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021